MathSciNet Relay Station
MathSciNet bibliographic data
MR678520 20J06 (20C20)
Alperin, J. L.; Evens, L. Varieties and elementary abelian groups. J. Pure Appl. Algebra 26 (1982), no. 3, 221–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement